Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AmbieDawn

My accutane log

Recommended Posts

I am 17 years old, I graduate in may 2010 and I am NOT looking forward to it because of my acne. I'm hoping my prescription of 40mg Accutane will help. I have 3 more months.. im on month 2. Lets hope that it clears up before grad so i can go tanning x_x. i don't wanna be standing there having people STARE at my arms or back and looking at the scars.. i want the scars gonee, I get made fun of enough. People call me shrek because of my acne problem.. when i went to see my dermotologist he had said that it was serious to get rid of it asap! the first thing i ever tried for acne was accutane. Ive had some pretty evil side affects but they're gone. Some of them. I only feel depressed sometimes but thats when people put me down, and make me feel like poop because of my acne. All i really want is to have some clean soft skin, rather than gross, bumpy, oily scared filled skin. D; My Acne is clearing up a bit.. but the funny thing is, the acne on my arms and back, is different than the acne on my face. they're just little bumps under my skin. they don't get red. the pimples. they're just the same color as my skin and they're like little tiny bumps but when i "pop" them they have that white crap in it and it comes out for sure but then i get scabs.. and i have a bad habbit at picking scabs.. so it leaves scars. but even if i dont pick.. it'll leave a scar if its surfaced at all. I'm so tired of being self concious. :cry: Is there any way to cover it up..?

The photo's as follows, are the improvement of accutane after 2 months.

post-120614-1263678331_thumb.jpg

post-120614-1263678354_thumb.jpg

post-120614-1263678331_thumb.jpg

post-120614-1263678354_thumb.jpg

Edited by AmbieDawn
Link to comment
Share on other sites

I just got a stupid pimple on the end of my nose, its the kind that is still deep but HURTS REALLYYY BAD. i want it to either go away or become poppable so that it wont give me a friggen headache anymore =[ ever since taking accutane i do not get little pimples like i used to but in place i sometimes get big deep pimples. this is the second one on my face.. they get itchy and they hurt. cant even wash my face without feeling pain haha. =[ they're like the big bumps that make ur skin look smooth shiny and swollen >=[

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×